# SDR AALA201905139002

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 52,750 hours, 26,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part serial: 5341813
- Condition: Seized
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESCENT WITH THROTTLES AT 1.2 TO 1.3 EPR, RECEIVED A PRESSURATION FLOW LIGHT, OUTFLOW VALVE WAS  FULLY CLOSED. MAINTENANCE FOUND LT ACM TURBINE LOCKED UP. REMOVED AND REPLACED LT ACM IAW AMM 21-51-01.
